TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 28·Issue 2·March 2025·23 Articles

Volume 28, Issue 2

Articles

Open Access Research Article·pp. 369–380·Vol. 28, Issue 2Mar 2025

Variance estimation using an optional randomized response technique

Badr Aloraini, Sadia Khalil, Muhammad Nouman Qureshi, Sat Gupta

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1290

In this paper: Gupta et al. [2] used a Randomized Response Technique (RRT) to propose several estimators for finite population variance of a sensitive study variable using auxiliary information. In this paper, we mo...

AbstractReferencesFull Text PDF (392 KB)Views: 362Downloads: 131Citations: 0
Open Access Research Article·pp. 381–406·Vol. 28, Issue 2Mar 2025

Sup-hesitant fuzzy UP-algebras

Pongpun Julatha, Thiti Gaketem, Pannawit Khamrot, Rukchart Prasertpong, Aiyared Iampan

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1552

In this paper: In this article, we examine the characteristics of sup-hesitant fuzzy UP-subalgebras (sup -HFUPSs) (resp., sup-hesitant fuzzy UP-filters (sup-HFUPFs), sup-hesitant fuzzy UP-ideals (sup-HFUPIs), sup-he...

AbstractReferencesFull Text PDF (439 KB)Views: 265Downloads: 123Citations: 0
Open Access Research Article·pp. 407–416·Vol. 28, Issue 2Mar 2025

Coincidence point theorems for new type of contractions in a G-metric space

Nidhi Malhotra, Bindu Bansal, Sachin Vashistha

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1686

In this paper: The main aim of this study is to explore the idea of F-r-contraction and-contraction in the context of G-metric spaces and establish certain coincidence point theorems for these contractions.

AbstractReferencesFull Text PDF (301 KB)Views: 207Downloads: 98Citations: 0
Open Access Research Article·pp. 425–439·Vol. 28, Issue 2Mar 2025

Perturbation-iteration method applied to partial differential equations

Mehmet Pakdemirli

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1744

In this paper: Partial differential equations are treated with the Perturbation Iteration Method (PIM) Sample equations possessing exact analytical solutions were treated for comparison with the iteration solutions....

AbstractReferencesFull Text PDF (184 KB)Views: 218Downloads: 112Citations: 2
Open Access Research Article·pp. 441–456·Vol. 28, Issue 2Mar 2025

Non-archimedean SEL Egyptian fraction expansion and characterizations of rational elements of function fields

Mayurachat Janthawee, Narakorn Rompurk Kanasri

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1747

In this paper: For a complete field equipped with a discrete non-archimedean valuation, we propose the SEL Egyptian fraction expansion, a generalization of the non-archimedean Sylvester series, Engel series, and Lür...

AbstractReferencesFull Text PDF (447 KB)Views: 271Downloads: 137Citations: 0
Open Access Research Article·pp. 457–471·Vol. 28, Issue 2Mar 2025

Kernel ideals and co-Kernel dual ideals in the variety of MS-almost distributive lattices

Gezahagne Mulat Addis, Teferi Getachew Alemayehu, Wondwosen Zemene Norahun, Dereje Kifle Boku, Terefe Getachew Beyene

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1758

In this paper: In this paper, we introduce and provide a comprehensive characterization of Kernel ideals and coKernel dual ideals within the structure of MS-almost distributive lattices. These concepts are examined...

AbstractReferencesFull Text PDF (393 KB)Views: 270Downloads: 124Citations: 0
Open Access Research Article·pp. 473–484·Vol. 28, Issue 2Mar 2025

A study of coupled fractional differential system with nonlocal integral conditions : Existence and uniqueness, Ulam-Hyers stabilty

Zakaria Bekkouche, Hafssa Yfrah, Zoubir Dahmani

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1784

In this paper: This paper deals with a new class of nonlinear coupled fractional differential equations with Caputo derivative. The existence and uniqueness of the solution is treated using the Banach mapping princi...

AbstractReferencesFull Text PDF (422 KB)Views: 225Downloads: 118Citations: 0
Open Access Research Article·pp. 485–497·Vol. 28, Issue 2Mar 2025

Pseudo starlike functions involving convex combination of two starlike functions

K. R. Karthikeyan, G. Murugusundaramoorthy

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1856

In this paper: In this paper, we introduce a new class of functions involving a familiar analytic characterization that was used to obtain sufficient conditions for starlikeness. We have discussed the impact of the...

AbstractReferencesFull Text PDF (1.4 MB)Views: 190Downloads: 107Citations: 0
Open Access Research Article·pp. 499–520·Vol. 28, Issue 2Mar 2025

Investigating new Revan indices on V-Phenylenic nanotube and nanotori with M-polynomial approach

Setareh Javame, Jaber Ramezani Tousi, Masoud Ghods

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1864

In this paper: V-Phenylenic nanotubes VPNTU[l,k] and nanotori VPNTO[l,k] are theoretically predicted carbon-based nanostructures with promising electronic and mechanical properties. While experimental synthesis rema...

AbstractReferencesFull Text PDF (996 KB)Views: 217Downloads: 122Citations: 0
Open Access Research Article·pp. 521–541·Vol. 28, Issue 2Mar 2025

Left-Radau-type inequalities via multiplicative s-convexity

Nassima Nasri, Badreddine Meftah, Abdelghani Lakhdari

Published Online: 15 Mar 2025DOI: 10.47974/JIM-1888

In this paper: This study introduces a novel identity for multiplicative differentiable functions, which serves as the basis for establishing a series of 2-point left-Radau-type inequalities for multiplicative s-con...

AbstractReferencesFull Text PDF (361 KB)Views: 208Downloads: 107Citations: 0
Open Access Research Article·pp. 543–555·Vol. 28, Issue 2Mar 2025

Unicity of meromorphic functions concerning its differential-difference operators

Raj Shree Dhar

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2065

In this paper: In this article, we study the unicity of finite order non-constant meromorphic functions with its shifts or difference operators if the function shares certain small functions with those shifts or suc...

AbstractReferencesFull Text PDF (191 KB)Views: 201Downloads: 123Citations: 0
Open Access Research Article·pp. 557–575·Vol. 28, Issue 2Mar 2025

Pre-Hurewicz spaces

Wadei F. Al-Omeri, Saeid Jafari

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2091

In this paper: By using pre-Hurewicz property in topological spaces, we define and investigate some covering properties. Hence we introduce and study the relationships between pre-Hurewicz and almost pre-Hurewicz sp...

AbstractReferencesFull Text PDF (438 KB)Views: 207Downloads: 134Citations: 1
Open Access Research Article·pp. 577–586·Vol. 28, Issue 2Mar 2025

Applications of picture fuzzy matrix in medical diagnosis

V. Kamalakannan, M. Kavitha, P. Murugadas

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2097

In this paper: The article explores knowledge of diagnosing a disease using picture fuzzy environment. It discusses about the patients who are affected by diseases like typhoid, yellow fever, chicken pox related to...

AbstractReferencesFull Text PDF (403 KB)Views: 257Downloads: 124Citations: 0
Open Access Research Article·pp. 587–596·Vol. 28, Issue 2Mar 2025

Mathematical modelling of time until anxiety reduced through Sahaj Yoga meditation

Anuj Nain, Sanjay Kumar, Nishant Gaur, Ajay Kumar Phogat, Anju Rani, Govind Murari Upadhyay

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2102

In this paper: Stress reduction is a significant goal in contemporary society, given its implications for mental and physical well-being. This research paper presents an innovative approach to studying stress reduct...

AbstractReferencesFull Text PDF (427 KB)Views: 324Downloads: 152Citations: 0
Open Access Research Article·pp. 597–606·Vol. 28, Issue 2Mar 2025

A mathematical approach to model signal variation in an aquatic robot’s environmental sensor using heavy-tailed distributions

Anuj Nain, Govind Murari Upadhyay, Navdeep Bohra, Pramod Kumar Soni, Linesh Raja

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2103

In this paper: In aquatic environments, autonomous robots equipped with environmental sensors play a pivotal role in gathering critical data to monitor and understand complex ecosystems. This research paper explores...

AbstractReferencesFull Text PDF (415 KB)Views: 286Downloads: 126Citations: 0
Open Access Research Article·pp. 607–625·Vol. 28, Issue 2Mar 2025

Decoding math : A review of datasets shaping AI-driven mathematical reasoning

Michael Kurisappan, S. Sundara Pandiyan

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2105

In this paper: Math problem solving is a fundamental part of the modern era, and artificial intelligence (AI) driven mathematical reasoning has become an essential part of data work. In this literature review, we ex...

AbstractReferencesFull Text PDF (309 KB)Views: 683Downloads: 164Citations: 1
Open Access Research Article·pp. 627–636·Vol. 28, Issue 2Mar 2025

Graph theory based mathematical methods for improved explainable AI

Ansh Vashist, Aditya Joshi, Sanjay Tiwari, Rakesh Sharma, Tarun Jain, Pankaj Dadheech

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2106

In this paper: This paper introduces a novel framework aimed at improving the clarity and dependability of explanations generated by AI systems specializing in Natural Language Processing (NLP). By employing a compr...

AbstractReferencesFull Text PDF (171 KB)Views: 448Downloads: 129Citations: 0
Open Access Research Article·pp. 637–646·Vol. 28, Issue 2Mar 2025

Mathematics driven methods with fractional calculus and topological data analysis in image segmentation

Tarun Jain, Aditya Joshi, Arul Keswani, Ajay Kumar, Pankaj Dadheech

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2107

In this paper: This research paper introduces a novel mathematical model that integrates fractional calculus with topological data analysis (TDA) for image segmentation. Fractional calculus, which extends the concep...

AbstractReferencesFull Text PDF (342 KB)Views: 323Downloads: 126Citations: 1
Open Access Research Article·pp. 647–658·Vol. 28, Issue 2Mar 2025

Fractal image compression using digital cone metric space

T. Gopalakrishnan, Hussein Z. Almngoshi, Vijaya Kumar Koppula, K. Dinesh, Vijaya Krishna Sonthi, Sudhakar Sengan, Pankaj Dadheech

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2108

In this paper: This work presents Fixed Point Theorems (FPT) on Digital Images (DI) based on the Banach contraction concept developed. The study aims to develop the application of Banach Contraction Mapping Theory (...

AbstractReferencesFull Text PDF (415 KB)Views: 295Downloads: 124Citations: 2
Open Access Research Article·pp. 659–667·Vol. 28, Issue 2Mar 2025

Wireless sensor networks with modular metric spaces

Swapna Siddamsetti, Mustafa Moosa Qasim, Narne Sravanthi, K. Dinesh, V. Velmurugan, Sudhakar Sengan, Pankaj Dadheech

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2109

In this paper: Chistyakov introduced notions of Metric Modular Spaces (MMS) recently. There are motivating chances when integrating the Fixed-Point Theorem (FPT) of MMS into the model and function of a Wireless Sens...

AbstractReferencesFull Text PDF (401 KB)Views: 453Downloads: 142Citations: 0
Open Access Research Article·pp. 669–676·Vol. 28, Issue 2Mar 2025

Approximate solution of nonlinear coupled boundary value problem related to blood flow in artery using variational iteration method

Sultan Ahmad, Sanjay Kumar, Naseem Ahmad

Published Online: 15 Mar 2025DOI: 10.47974/JIM-2110

In this paper: This research examines blood flow dynamics within arteries under transverse magnetic field and temperature variations. A nonlinear singular coupled boundary value problem models blood flow. Using Vari...

AbstractReferencesFull Text PDF (443 KB)Views: 243Downloads: 120Citations: 0